# SDR DALA2022031701791

- Difficulty date: March 14, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 71,961 hours, 26,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 FLIGHT DECK ER DIGITS ARM SWITCH COVER MISSING SPRING/ WIRE TO TOGGLE THE SWITCH WHEN CLOSED. CORRECTIVE ACTION:INSTALLED NEW SPRING REF B757 IPC 33-51. (8486884)
